# SDR UIEA2025072100983

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N761GT
- Make and model: Boeing 777F
- Aircraft serial: 69033
- Aircraft time: 1,431 hours, 196 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV OXYGEN MASK DEPLOYED MULTIPLE TIMES DURING FLIGHT.  RESTOWED MASK IAW AMM 35-23-17. NO FURTHER DEFECTS NOTED.
